# SDR HNAA0700220

- Difficulty date: July 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 47,578 hours, 52,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PANEL 623AT, 622AT, 521AT, 522AT, CORROSION LOCATED ON COUNTER SINKS.  RD8-57-1420 COMPLETED ON PANEL 623AT, 523AT, 521AT.  PANEL 522AT AND 622AT REPLACE INSTALLATION OF ALL PANELS W/C 05-00-21I MORE TO FOLLOW.
